Alert archive / Washington / Gale Warnings in 2015

Gale Warning 39, NWS Seattle, WA

July 20, 2015

NWS Seattle, WA issued this gale warning at Jul 20, 2015, 2:50 AM PDT. It was in force for 47 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 20, 2015, 2:50 AM PDT (09:50 UTC)
Expired
Jul 22, 2015, 2:00 AM PDT
In force
47 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WHUS76 KSEW 200950
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
250 AM PDT MON JUL 20 2015

PZZ131-132-201800-
/O.UPG.KSEW.SC.Y.0153.000000T0000Z-150720T1500Z/
/O.NEW.KSEW.GL.W.0039.150720T0950Z-150721T1200Z/
/O.UPG.KSEW.GL.A.0021.150720T2200Z-150721T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
250 AM PDT MON JUL 20 2015

...GALE WARNING IN EFFECT UNTIL 5 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT TUESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* WINDS...WEST WINDS 20 TO 30 KNOTS EASING TO 15 TO 25 KNOTS THIS
  MORNING. WEST WINDS RISING TO 25 TO 35 KNOTS LATE THIS AFTERNOON
  AND TONIGHT.

* WAVES...WIND WAVES 2 TO 5 FEET BUILDING TO 4 TO 6 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-201800-
/O.NEW.KSEW.SC.Y.0154.150721T0000Z-150721T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
250 AM PDT MON JUL 20 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT TUESDAY. 

* WINDS...RISING TO 15 TO 25 KNOTS LATE THIS AFTERNOON AND
  TONIGHT. 

* WAVES/SEAS...BUILDING TO 2 TO 4 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE/
7 follow-up statements
079 
WHUS76 KSEW 201538
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
838 AM PDT MON JUL 20 2015

PZZ131-132-202345-
/O.CON.KSEW.GL.W.0039.000000T0000Z-150721T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
838 AM PDT MON JUL 20 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WINDS...WEST WINDS RISING TO 25 TO 35 KNOTS LATE THIS AFTERNOON
  AND TONIGHT.

* WAVES...WIND WAVES BUILDING TO 4 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-202345-
/O.CON.KSEW.SC.Y.0154.150721T0000Z-150721T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
838 AM PDT MON JUL 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 AM PDT TUESDAY...

* WINDS...RISING TO 15 TO 25 KNOTS LATE THIS AFTERNOON AND TONIGHT. 

* WAVES/SEAS...BUILDING TO 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
083 
WHUS76 KSEW 202139
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
239 PM PDT MON JUL 20 2015

PZZ131-132-210545-
/O.CON.KSEW.GL.W.0039.000000T0000Z-150721T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
239 PM PDT MON JUL 20 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WINDS...WEST WINDS 25 TO 35 KNOTS.

* WAVES...WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-210545-
/O.CON.KSEW.SC.Y.0154.150721T0000Z-150721T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
239 PM PDT MON JUL 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WINDS...RISING TO 15 TO 25 KNOTS LATE THIS AFTERNOON AND TONIGHT.

* WAVES/SEAS...BUILDING TO 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
670 
WHUS76 KSEW 210345
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
845 PM PDT MON JUL 20 2015

PZZ131-132-211145-
/O.CON.KSEW.GL.W.0039.000000T0000Z-150721T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
845 PM PDT MON JUL 20 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WINDS...WEST WINDS 25 TO 35 KNOTS.

* WAVES...WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-211145-
/O.CON.KSEW.SC.Y.0154.000000T0000Z-150721T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
845 PM PDT MON JUL 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WINDS...15 TO 25 KNOTS TONIGHT.

* WAVES/SEAS...2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE/
803 
WHUS76 KSEW 210937
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
237 AM PDT TUE JUL 21 2015

PZZ134-211045-
/O.CAN.KSEW.SC.Y.0154.000000T0000Z-150721T1200Z/
ADMIRALTY INLET-
237 AM PDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NW WIND 10 TO 20 KNOTS EASING THIS MORNING.

$$

PZZ131-132-211745-
/O.EXT.KSEW.GL.W.0039.000000T0000Z-150722T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
237 AM PDT TUE JUL 21 2015

...GALE WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WINDS...WEST WINDS 25 TO 35 KNOTS.

* WAVES...WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-211745-
/O.EXT.KSEW.SC.Y.0154.000000T0000Z-150722T1300Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
237 AM PDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT WEDNESDAY...

* WINDS...SW 15 TO 25 KNOTS TONIGHT.

* WAVES/SEAS...2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE/
532 
WHUS76 KSEW 211533
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
833 AM PDT TUE JUL 21 2015

PZZ133-211645-
/O.CAN.KSEW.SC.Y.0154.000000T0000Z-150722T1300Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
833 AM PDT TUE JUL 21 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS ARE IN THE 6 TO 18 KNOT RANGE.

$$

PZZ131-132-212345-
/O.EXT.KSEW.GL.W.0039.000000T0000Z-150722T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
833 AM PDT TUE JUL 21 2015

...GALE WARNING NOW IN EFFECT UNTIL 2 AM PDT WEDNESDAY...

* WINDS...WEST WINDS 20 TO 35 KNOTS.

* WAVES...WIND WAVES 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
569 
WHUS76 KSEW 212131
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
231 PM PDT TUE JUL 21 2015

PZZ131-132-220545-
/O.CON.KSEW.GL.W.0039.000000T0000Z-150722T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
231 PM PDT TUE JUL 21 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY...

* WINDS...WEST WINDS 20 TO 35 KNOTS.

* WAVES...WIND WAVES 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
708 
WHUS76 KSEW 220337
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
837 PM PDT TUE JUL 21 2015

PZZ131-132-220900-
/O.CON.KSEW.GL.W.0039.000000T0000Z-150722T0900Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
837 PM PDT TUE JUL 21 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY...

* WINDS...WEST WINDS 20 TO 35 KNOTS.

* WAVES...WIND WAVES 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE/

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jul 20, 2:30 AM PDT, 20 minutes earlier.

Area forecast discussion, Jul 20, 2:30 AM PDT, 20 minutes before
AREA FORECAST DISCUSSION...CORRECTED TO INCLUDE CLIMATE SECTION
NATIONAL WEATHER SERVICE SEATTLE WA
230 AM PDT MON JUL 20 2015

.SYNOPSIS...ONSHORE FLOW PUSHED MOIST MARINE AIR INTO WESTERN
WASHINGTON OVERNIGHT. THE LOW CLOUDS SHOULD GIVE WAY TO SUNSHINE
IN THE MID TO LATE AFTERNOON. AN UPPER TROUGH OVER THE REGION AND
CONTINUING ONSHORE FLOW TUESDAY THROUGH THE WEEKEND WILL BRING
MORNING CLOUDS AND PARTLY SUNNY AFTERNOONS MOST DAYS. THERE IS A
CHANCE OF LIGHT SHOWERS...MAINLY FOR THE COAST AND MOUNTAINS.

&&

.SHORT TERM...THE OFFSHORE UPPER RIDGE THAT BROUGHT THE HOT WEATHER
TO WESTERN WASHINGTON IS WEAKENING AND SHIFTING SOUTHWEST...AND AN
UPPER LOW HAS MOVED INTO THE COASTAL WATERS OF BRITISH COLUMBIA.
AS A RESULT LOW LEVEL ONSHORE FLOW DEVELOPED AND INCREASED QUICKLY
ON SUNDAY EVENING...AND COOL MOIST MARINE AIR HAS BEEN PUSHING INTO
THE WESTERN WASHINGTON INTERIOR FROM THE COAST OVERNIGHT. AT 2 AM
STRATUS WAS REACHING THE SOUTH END OF THE SEATTLE METRO AREA...
BEGINNING TO FILL THE SOUTHWEST INTERIOR...AND MOVING THROUGH THE
EAST ENTRANCE OF THE STRAIT OF JUAN DE FUCA. BY DAY BREAK STRATUS
WILL PROBABLY COVER MOST OF THE INTERIOR LOWLANDS WITH TOPS AROUND
2500 FT.

THE UPPER LOW WILL MOVE ONTO THE CENTRAL BRITISH COLUMBIA COAST
TODAY...WITH ITS TROUGH EXTENDING SOUTHWARD ALONG 130W OFFSHORE OF
THE PACIFIC NORTHWEST. MODERATELY STRONG ONSHORE FLOW WILL
CONTINUE. IT IS ALWAYS A TOUGH FORECAST ON THESE MARINE PUSH
DAYS...BUT THE STRATUS WILL LIKELY SCATTER OUT OVER MOST OF THE
INTERIOR MID TO LATE AFTERNOON. HIGHS TODAY WILL BE MUCH CLOSER TO
NORMAL...IN THE MID TO UPPER 60S AT THE COAST AND 70S TO LOWER 80S
INLAND...AND ROUGHLY 15 TO 20 DEGREES COOLER THAN THE RECORD HIGHS
OF SUNDAY.

THE UPPER LOW WILL MOVE EAST-NORTHEAST ACROSS BRITISH COLUMBIA
TONIGHT AND TUESDAY...AND A SHORTWAVE MOVING DOWN ITS WEST SIDE
WILL DEEPEN THE TROUGH AS IT MOVES INTO WESTERN WASHINGTON. THE
MARINE LAYER WILL DEEPEN TO AROUND 5000 OR 6000 FT AS ONSHORE FLOW
CONTINUES. TUESDAY WILL BE A FEW DEGREES COOLER...AND MOST LIKELY
THERE WILL BE JUST PARTIAL CLEARING IN THE MID TO LATE AFTERNOON.
THERE COULD BE SOME MORNING DRIZZLE AT THE COAST...AND SOME LIGHT
SHOWERS IN THE AFTERNOON IN THE OLYMPICS AND NORTH CASCADES.

ANOTHER SHORTWAVE WILL DROP INTO THE UPPER TROUGH AS IT SITS OVER
THE AREA TUESDAY NIGHT AND WEDNESDAY. WEDNESDAY SHOULD BE A NEAR
REPEAT OF TUESDAY...EXCEPT THERE IS A CHANCE OF SHOWERS FOR THE
WHOLE FORECAST AREA. ANY PRECIPITATION THAT DOES OCCUR SHOULD BE
LIGHT.   MCDONNAL

.LONG TERM...ALL THE LONGER RANGE MODELS SHOW THE UPPER TROUGH
PROGRESSING EAST OF THE CASCADES WEDNESDAY NIGHT AND THURSDAY...
WITH A MINOR UPPER RIDGE MOVING ACROSS THE REGION QUICKLY AROUND
FRIDAY MORNING. ONSHORE FLOW WILL CONTINUE BUT WEAKEN A BIT. BOTH
DAYS SHOULD BE MAINLY DRY WITH NIGHT AND MORNING CLOUDS AND SOME
AFTERNOON SUN.

MODELS ALSO AGREE THAT ANOTHER BROAD UPPER TROUGH WILL MOVE OVER
THE AREA THIS WEEKEND. SATURDAY AND SUNDAY SHOULD BE COOLER AND A
BIT MORE CLOUDY WITH A CHANCE OF SHOWERS.   MCDONNAL

&&

.CLIMATE...SUNDAY WAS THE 8TH DAY SO FAR THIS YEAR WITH A HIGH OF 90
DEGREES PLUS AT SEATTLE-TACOMA AIRPORT. THIS TIES 1988 FOR THE
SECOND HIGHEST NUMBER OF 90 PLUS DEGREE DAYS IN A YEAR. THE RECORD
FOR SEATTLE IS 9 DAYS SET IN 1958.

SUNDAY WAS ALSO THE 37TH DAY IN A ROW WITH A HIGH TEMPERATURE IN
SEATTLE OF 70 DEGREES OR MORE. THIS IS NOW THE 5TH LONGEST STREAK ON
RECORD. THE RECORD FOR MOST CONSECUTIVE DAYS WITH HIGHS 70 DEGREES
PLUS IN SEATTLE IS 61 DAYS SET BACK IN 2003 ( 7/8/2003 - 9/6/2003 ).
THIS IS THE FOURTH YEAR IN A ROW WITH A LONG 70 DEGREE PLUS STREAK
IN SEATTLE...2012 40 DAYS ( 4TH LONGEST )...2013 33 DAYS ( 9TH
LONGEST )...2014 36 DAYS ( 6TH LONGEST ) AND 2015 37 DAYS AND
COUNTING. BEFORE THIS YEAR THE EARLIEST START DATE OF THE TOP 10
LONGEST 70 DEGREE PLUS STREAKS WAS JULY 4TH...1994 ( 34 DAYS 8TH
LONGEST ). THE CURRENT STREAK IN SEATTLE STARTED ON JUNE 13TH. FELTON

&&

.AVIATION...A WEAK UPPER TROUGH ALONG THE B.C. COAST IS EXPECTED TO
SLOWLY MOVE SE THROUGH TUE. WESTERLY FLOW ALOFT OVER WA GRADUALLY
TURNING TO SW BY TUE. AT THE SURFACE...LOWER PRESSURE EAST OF THE
CASCADES WITH HIGHER PRESSURE WELL OFF THE COAST FOR LOW LEVEL
ONSHORE FLOW ACROSS WA. ASSOCIATED MARINE CLOUDINESS WITH IFR/MVFR
CEILINGS AND VSBYS ALONG THE COAST WILL CONTINUE TO SPREAD INTO THE
INTERIOR THROUGH 16Z TODAY WITH TOPS NEAR 025. CEILINGS EXPECTED TO
LIFT TO MVFR CONDITIONS BY 19Z TODAY WITH TOPS RISING TO 035 OR 040.
SOME INTERIOR AREAS MAY SCATTERED OUT FROM 20Z TO 04Z TUE.

KSEA...LOW STRATUS REACHED THE TERMINAL NEAR 09Z THIS MORNING WITH
CEILINGS CLOSE TO 010 AND SW SURFACE WINDS 7-12 KT. CEILINGS MAY
DIP BELOW 010 UNTIL 15Z BEFORE RISING TO 012-018. EXPECTING SOME
BREAKOUT AFTER 20Z BUT RESUMING MVFR CEILINGS AFT 04Z TUE. SW
SURFACE WINDS TO CONTINUE. BUEHNER

&&

.MARINE...LOWER PRESSURE EAST OF THE CASCADES WITH HIGHER PRESSURE
WELL OFFSHORE FOR ONSHORE FLOW ACROSS THE COASTAL WATERS. STRONGEST
GRADIENT THRU THE STRAIT EXPECTED THIS EVENING AND WILL HOIST A GALE
WARNING FOR THE CENTRAL/EASTERN PARTS. WILL ALSO ISSUE A SMALL CRAFT
ADVISORY FOR THE ADJOINING NORTHERN INLAND AND ADMIRALTY INLET
WATERS FOR THIS EVENING. ALL THIS COLLABORATED WITH THE PACIFIC
STORM PREDICTION CENTRE IN VANCOUVER.

SURFACE HIGH PRES OVER THE NE PACIFIC AND LOWER PRES EAST OF THE
CASCADES WILL MAINTAIN WEAK TO MODERATE LOW LEVEL ONSHORE FLOW THE
REST OF THIS WEEK. BUEHNER

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...GALE WARNING UNTIL 5 AM PDT TUESDAY FOR CENTRAL U.S. WATERS
     STRAIT OF JUAN DE FUCA-EAST ENTRANCE U.S. WATERS STRAIT OF
     JUAN DE FUCA.

     SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 5 AM PDT
     TUESDAY FOR ADMIRALTY INLET-NORTHERN INLAND WATERS
     INCLUDING THE SAN JUAN ISLANDS.

&&

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 2:50 AM PDTSmall Craft AdvisorySEW30 hr

Nearby

Gale Warnings in Washington, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.